# SDR 9JLA2013081204633

- Difficulty date: July 29, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45394
- Aircraft time: 1,651 hours, 1,619 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009187009
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A NOSE WHEEL STEERING FAULTED, THEN FAILED DURING GROUND TAXI.  TROUBLESHOOTING FOUND THE NOSE WHEEL STEERING ELECTRICAL HARNESS TO BE DEFECTIVE.  THE HARNESS WAS REPLACED WITH A NEW UNIT AND OPS CHECKS WERE SATISFACTORY.
